Sluggish Body, Pale Face.?

Doctor, I am still pale for these 3 weeks. Sluggish body. Dark circles on the eyes. Lemes. And still have a stomachache due to a rather severe ulcer. Even though it was only 5 days ago that I was treated at the Ciamis Hospital. I was also given a pink infusion of vitamins and electrons. But still pale and weak even though I was discharged from the hospital. Though the lab results are also good. I have no low blood, no less blood, and nothing. I suppose why? Even though I have drunk a lot. Am I deficient in vitamin b12? What vitamins should I buy so it doesn’t work like this? Explanation please. Thanks.

1 Answer:

Hi Anna, Thank you for asking at HealthReplies.com.

Experiencing a sluggish or weak body is certainly very disturbing to your daily activities. This condition is not always related to lack of blood (anemia) or low blood pressure. This complaint can be caused by real limp or not real weakness. Real fatigue occurs when the physical condition of the body is indeed weak, for example due to a medical condition, while real weakness is not related to the physical condition of the body but is more caused by psychological problems. Some real causes of weakness include:

recovery from illness, dehydration anemia, malnutrition, infection in the body, electrolyte balance disorders, thyroid hormone disorders, heart disease, diabetes, kidney disease, and other causes of weakness, such as depression, stress, anxiety disorders, socio-economic problems, problems in daily life, personality disorders.

To find out the cause of your complaint, of course, an examination by a doctor must be done. If you still don't feel better, please go back to see a specialist in internal medicine. In addition to knowing your complaint, the doctor will need to examine you. The doctor may need to do additional tests such as blood tests (for example, for thyroid hormone levels, blood sugar, kidney function, liver function). The next treatment depends on the health condition that underlies your complaint. Taking a multivitamin will not necessarily help if the cause is not addressed.

Please do this recommendation to help you:

get enough rest and avoid excessive physical activity during the recovery period increase the consumption of nutritious foods, increase the consumption of water, consumption of vitamin supplements can help you manage stress properly. Hopefully this information is useful.

Dr. Aloisia

: by

Related Question

Prolonged Spots After 1 Month Of KB Injection?

Prolonged Spots After 1 Month Of KB Injection?

(11 months ago)

I Ida age 40 I want to ask there are complaints of family planning injections 1 month I have 7 years participated in the first injection KB 1 month there were no complaints at all ... Read more

Boarding A Plane For People With Ears That Are Too Sensitive To Hear Sounds / Hyperakuisis?

Boarding A Plane For People With Ears That Are Too Sensitive To Hear Sounds / Hyperakuisis?

(10 months ago)

Can a doctor get a hyperakuisist on a plane?... Read more

Between X And Y

Between X And Y

(1 year ago)

Doc, I want it … I got in touch with 2 men. March 5, I got in touch with a man X, then on March 7 I got my period. After that I got in touch with Y men. The next month I didn... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *